# SDR UPS08852353

- Difficulty date: April 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 PNEUMATIC DUCT CHAFING AT RIGHT L/E INBOARD OF SLAT DOOR STA XFS 404.000.   REPAIRED RIGHT L/E INBOARD RIB AT XFS 404.000 IAW SRM 57-02-00-0, SRM 51- 01-08 AND SRM 51-03-03-01.
